Asymptotics for u=m 2 u+G(t,x,u,u x ,u t ),, II. Scattering theory
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 26 (1972) no. 1, p. 67-95
@article{ASNSP_1972_3_26_1_67_0,
     author = {Chadam, John M.},
     title = {Asymptotics for $\square \, u = m^2 u + G (t, x, u, u\_x, u\_t),$, II. Scattering theory},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 26},
     number = {1},
     year = {1972},
     pages = {67-95},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1972_3_26_1_67_0}
}
Chadam, John M. Asymptotics for $\square \, u = m^2 u + G (t, x, u, u_x, u_t),$, II. Scattering theory. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 26 (1972) no. 1, pp. 67-95. http://www.numdam.org/item/ASNSP_1972_3_26_1_67_0/

[1] J.M. Chadam, Asymtotics for □u = m2u + G (x, t, u, u t, ux), I. Global l Existence and De-J. M. cay, Ann. Sc. Norm. summary in Bull. Amer. Math. Soc., 76, 1032-1035, (1970). | Zbl 0198.44304

[2] I.E. Segal, Dispersion for Non-linear Relativistic Equations, II, Ann. Scient. Ec. Norm. Sup., ser. 4, 1, 459-497, (1968). | Numdam | MR 243788 | Zbl 0179.42302

[3] W.A. Strauss, Decay and Asympotics for □u = F (u), J. Functional Anal., 2, 409-457, (1968). | Zbl 0182.13602

[4] I.E. Segal, Non-linear Semi-groups, Ann. Math., 78 389-364, (1963). | MR 152908 | Zbl 0204.16004

[5] K. Yosida, Functional Analysis, Springer, Berlin-Göttingen-Heidelberg, 1965. | Zbl 0126.11504

[6] N. Shenk and D. Thoe, Outgoing Solutions of (- Δ + q - k2) u = f in an Exterior Domain, J. Math Anal. Applic, 31, 81-116, (1970). | Zbl 0201.13202